# SDR SWAA096180

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 72,420 hours, 59,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT WING I/B MIDFLAP WEDGE DELAMINATED.  REMOVED AND REPLACED WEDGE ASSY PER SRM.
